EconPapers    
Economics at your fingertips  
 

Pricing of perpetual Bermudan options

Svetlana Boyarchenko and S. Z. Levendorskii

Quantitative Finance, 2002, vol. 2, issue 6, 432-442

Abstract: We consider perpetual Bermudan options and more general perpetual American options in discrete time. For wide classes of processes and pay-offs, we obtain exact analytical pricing formulae in terms of the factors in the Wiener-Hopf factorization formulae. Under additional conditions on the process, we derive simpler approximate formulae.

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14697688.2002.0000010 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:2:y:2002:i:6:p:432-442

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

DOI: 10.1080/14697688.2002.0000010

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-22
Handle: RePEc:taf:quantf:v:2:y:2002:i:6:p:432-442